# SDR 9607789937

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN ROWS 3 AND 5 INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE AT ROW 3 AND  LOOSE CONNECTOR AT ROW 5.  REPAIRED WIRE AND RESECURED CONNECTOR, OPERATIONAL CHECK NORMAL.
